# SDR UPS98826389

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1.25-7.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AUX TANK I/B END ON TOP SKIN HAS HEAVY CORROSION UNDER THE SURFACE.  REPAIRED THE AREA IAW SRM 57-2-1 FIG 37.
